# SDR CALA9601382

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65446541001
- Condition: Cracked
- Location: Nr 2 Le Slat Act
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-HYDRAULIC SYSTEM QUANTITY WAS LOST WHILE ON APPROACH.  THE A-SYSTEM HYDRAULIC QUANTITY LOSS CHECKLIST WAS COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 SLAT  ACTUATOR HYDRAULIC PRESSURE LINE CRACKED AT B-BUT.  THE LINE WAS REMOVED AND REPLACED.  THE A-HYDRAULIC SYSTEM WAS SERVICED TO FULL.  IN ADDITION, THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED FOR NO OUTPUT.  THE ENGINES WERE RUN AND LEAK AND OPERATIONAL CHECKS WERE GOOD.
